# SDR CALA2021110302030

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27299
- Aircraft time: 101,599 hours, 23,769 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVING A R WING SLIDE INFLIGHT.ALSO AN EMER DOOR ON OVERHEAD PANEL AS WELL. BOTH INTERMTLY REF LOG PAGE 7325829 AND MEL 5271S. PER LP 7325829 INTERMITTANT EICAS R WIN G SLIDE.PLACED ON MEL, ACCOMPLISHED MEL MAINTENANCE ITEMS. FURTHER DETAILS AWAITED.
